I have been on the depo shot for 9 months, however the most recent time, I was overdue by a week before I went in and got the shot. That day I had unprotected sex with my boyfriend. It's been three weeks and now I'm spotting, as well as experiencing PMS symptoms, which has never happened o me while on the shot. I don't know much about these things, but what are the chances that I might be pregnant and is it even possible?
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Posted 9 Nov 2014 • 2 answers
Posted 22 Jan 2015 • 1 answer
Posted 5 Aug 2016 • 2 answers